# SDR DALA2019011200223

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 46,134 hours, 32,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA Y=696.00 OVERWING FRAME HAS CRACK AT UPPER RADIUS OF THE FRAME TAB GREATER THAN .250 (CONDITION 3) PER STEP 10 OF 5310-01436-04D. REF NRC 49: REPLACED FRAME REF WORK CARD 5310-01436-03B. ASSOCIATED AA 5310-01436 ADDED FOR AC 9564. (LP #0900044)
